# SDR AALA201612069005

- Difficulty date: December 5, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 75,377 hours, 11,066 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: Z211H0001110
- Part serial: 3181
- Condition: No Test
- Location: Slide Fitting
- Part time: 75,377 hours, 11,066 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO RIGHT SIDE, JUST AFT OF CARGO DOOR, HEATED SLIDE FITTING CONTROL UNIT (10DH) FAILS BITE CHECK. REPLACED THE CONTROL UNIT IAW AMM 30-46-34-0401.
